# SDR CALA2024013000258

- Difficulty date: January 29, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N470UA
- Make and model: Airbus A320-232
- Aircraft serial: 1427
- Aircraft time: 69,455 hours, 30,003 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5348001620200
- Condition: Dented
- Location: Frms 66-67
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIP DENT AFT OF POTABLE WATER DOOR.  ACCOMPLISHED PERMENANT REPAIR ON DENT AFT OF POTABLE WATER DOOR (12.375" AFT OF AFT SIDE) IAW A320 SRM 53-41-11-283-059 AND 53-4 1-11-300-093 REPAIR LOCATED AT FR 66-67 STR 39L-40L
